# SDR TSAA9753007

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65621252
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, CORROSION FOUND ON LOWER LIP KEEL BEAM RT SIDE FROM TURBO FAN EXHAUST TO BS 727 (NRTC 015492).  REPAIRED PER ECO 1943 R5 DEV D.  AIRCRAFT RETURNED TO SERVICE.  TAT:  28,374.43 HOURS.  TAC:  31,279.
